# SDR SWAA2023122926412

- Difficulty date: November 30, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS986.5 RBL43.5 WL208.1 AT AFT GALLEY AREA 2023-750327<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 00D; S/N: 190023010; DUE DATE: 24-JUL-24;[02] REPAIRED FLOOR BEAM BS986.5 RBL43.5 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205.;[03] CORRECTED STEP 2:  REPAIRED FLOOR BEAM BS986.5 RBL43.5 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205. SEE INDIVIDUAL SIGN-OFFS BELOW.;[04] REPAIRED FLOOR BEAM BS986.5 RBL43.5 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205. SEE INDIVIDUAL SIGN-OFFS BELOW. AS RII
